Infinitely many composite NSW numbers: An inductive proof

James Allen Sellers

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)20-23
Number of pages4
JournalMissouri Journal of Mathematical Sciences
Volume16
Issue number1
StatePublished - Dec 2004

Fingerprint

Composite number
Proof by induction

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{3a085decfbc74ec28cce5444fa02d31f,
title = "Infinitely many composite NSW numbers: An inductive proof",
author = "Sellers, {James Allen}",
year = "2004",
month = "12",
language = "English (US)",
volume = "16",
pages = "20--23",
journal = "Missouri Journal of Mathematical Sciences",
issn = "0899-6180",
publisher = "Central Missouri State University",
number = "1",

}

Infinitely many composite NSW numbers : An inductive proof. / Sellers, James Allen.

In: Missouri Journal of Mathematical Sciences, Vol. 16, No. 1, 12.2004, p. 20-23.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Infinitely many composite NSW numbers

T2 - An inductive proof

AU - Sellers, James Allen

PY - 2004/12

Y1 - 2004/12

UR - http://www.scopus.com/inward/record.url?scp=4344600725&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=4344600725&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:4344600725

VL - 16

SP - 20

EP - 23

JO - Missouri Journal of Mathematical Sciences

JF - Missouri Journal of Mathematical Sciences

SN - 0899-6180

IS - 1

ER -